# SDR SIMA200115622

- Difficulty date: June 5, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CMH - FLT 4093 - NR 2 BLEED LEAK IN FLIGHT.  COULD NOT DUPLICATE PROBLEM.  PERFORMED CHECKS IAW AMM.  AIRCRAFT RETURNED TO SERVICE.  (M)
